Sinutab Non-Drowsy - 15 tablets

£4.79
15 | £3.19 per 10
2502631

Sinutab Non-Drowsy clears nasal and sinus congestion & relieves headache and pain.
See details below, always read the label

Suitable for: Adults and children aged 12 years and over.
Active ingredients: Paracetamol 500mg, Pseudoephedrine Hydrochloride 30mg.
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 16 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Nasal and sinus congestion are widespread problems, which can cause pain and headache. Sinutab is formulated to relieve pain and, at the same time, to clear the congestion in the sinuses that cause the pain. Sinutab also provides relief from the congestive symptoms and pain of fever associated with the common cold, influenza, hayfever and sinusitis. Causes no drowsiness.

Suitable for

Adults and children aged 12 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

For Oral use.

Adults and children aged 12 years and over: Two tablets every four to six hours - up to four times a day.

Do not give to children under 12 years.

Do not exceed the stated dose.

If symptoms persist consult your doctor.

Hazards and Cautions

Contains paracetamol.

Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you fell well.


As with all medicines, if you are pregnant or taking any other medicine consult your doctor or pharmacist before taking this product.

If symptoms persist consult your doctor.


Storage

Do not store above 25°c.
Store in the original packaging.


Keep out of the reach and sight of children.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice if you suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol 500mg, Pseudoephedrine Hydrochloride 30mg.

Ingredients

Active Ingredients: Each tablet contains paracetamol 500mg and Pseudoephedrine Hydrochloride 30mg.

Also contains: Pregelatinised maize starch, Crospovidone, Povidone K30, Stearic acid, Microcrystalline cellulose, Sodium starch glycollate, Magnesium stearate.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.